# SDR ASAA2023061243548

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N963AK
- Make and model: Boeing 737-9
- Aircraft serial: 44069
- Aircraft time: 562 hours, 176 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 2566M05P04
- Part serial: WYGN0565D
- Condition: Leaking
- Location: #2 Engine
- Part time: 560 hours, 175 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND NOTED # 2 ENG LEAKING FUEL. GROUNDED - YES. PERFORMED ENG #2 DRAIN INSPECTION PER AMM 71-71-00. STEADY LEAK IF FUEL (STREAMING) DURING IDLE RUN LEAK CHECK. I DID DRAIN AS FUEL PUMP PAD. REMOVED AND REPLACE #2 ENGINE FUEL PUMP B737-9 AMM 73-11-01.
